Leibniz rule on higher pages of unstable spectral sequences

Sergei O. Ivanov, Roman Mikhailov, Jie Wu

    Research output

    Abstract

    A natural composition o on all pages of the lower central series spectral sequence for spheres is defined. Moreover, it is defined for the p-lower central series spectral sequence of a simplicial group. It is proved that the rth differential satisfies a 'Leibniz rule with suspension': dr(a o σ b) = ±d r a o b + a o d r σ b, where σ is the suspension homomorphism.

    Original languageEnglish
    Pages (from-to)265-282
    Number of pages18
    JournalProceedings of the Edinburgh Mathematical Society
    Volume61
    Issue number1
    DOIs
    Publication statusPublished - 1 Feb 2018

    Fingerprint

    Leibniz' rule
    Lower Central Series
    Spectral Sequence
    Unstable
    Homomorphism

    Scopus subject areas

    • Mathematics(all)

    Cite this

    Ivanov, Sergei O. ; Mikhailov, Roman ; Wu, Jie. / Leibniz rule on higher pages of unstable spectral sequences. In: Proceedings of the Edinburgh Mathematical Society. 2018 ; Vol. 61, No. 1. pp. 265-282.
    @article{a41655c4bb7b4d77afc9bd8ec2d60139,
    title = "Leibniz rule on higher pages of unstable spectral sequences",
    abstract = "A natural composition o on all pages of the lower central series spectral sequence for spheres is defined. Moreover, it is defined for the p-lower central series spectral sequence of a simplicial group. It is proved that the rth differential satisfies a 'Leibniz rule with suspension': dr(a o σ b) = ±d r a o b + a o d r σ b, where σ is the suspension homomorphism.",
    keywords = "homotopy groups, Leibniz rule, lower central series, spectral sequence",
    author = "Ivanov, {Sergei O.} and Roman Mikhailov and Jie Wu",
    year = "2018",
    month = "2",
    day = "1",
    doi = "10.1017/S0013091517000220",
    language = "English",
    volume = "61",
    pages = "265--282",
    journal = "Proceedings of the Edinburgh Mathematical Society",
    issn = "0013-0915",
    publisher = "Cambridge University Press",
    number = "1",

    }

    Leibniz rule on higher pages of unstable spectral sequences. / Ivanov, Sergei O.; Mikhailov, Roman; Wu, Jie.

    In: Proceedings of the Edinburgh Mathematical Society, Vol. 61, No. 1, 01.02.2018, p. 265-282.

    Research output

    TY - JOUR

    T1 - Leibniz rule on higher pages of unstable spectral sequences

    AU - Ivanov, Sergei O.

    AU - Mikhailov, Roman

    AU - Wu, Jie

    PY - 2018/2/1

    Y1 - 2018/2/1

    N2 - A natural composition o on all pages of the lower central series spectral sequence for spheres is defined. Moreover, it is defined for the p-lower central series spectral sequence of a simplicial group. It is proved that the rth differential satisfies a 'Leibniz rule with suspension': dr(a o σ b) = ±d r a o b + a o d r σ b, where σ is the suspension homomorphism.

    AB - A natural composition o on all pages of the lower central series spectral sequence for spheres is defined. Moreover, it is defined for the p-lower central series spectral sequence of a simplicial group. It is proved that the rth differential satisfies a 'Leibniz rule with suspension': dr(a o σ b) = ±d r a o b + a o d r σ b, where σ is the suspension homomorphism.

    KW - homotopy groups

    KW - Leibniz rule

    KW - lower central series

    KW - spectral sequence

    UR - http://www.scopus.com/inward/record.url?scp=85051333745&partnerID=8YFLogxK

    U2 - 10.1017/S0013091517000220

    DO - 10.1017/S0013091517000220

    M3 - Article

    AN - SCOPUS:85051333745

    VL - 61

    SP - 265

    EP - 282

    JO - Proceedings of the Edinburgh Mathematical Society

    JF - Proceedings of the Edinburgh Mathematical Society

    SN - 0013-0915

    IS - 1

    ER -